# SDR DXTA2025060603772

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 7,584 hours, 4,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3 EMERGENCY KICK LIGHT IS INOPERATIVE.   TURNED ON INTERIOR LIGHTS AND EMERGENCY LIGHTS IN CABIN. VERIFIED #3 CABIN SEAT EMER LIGHT IS INOP. GAINED ACCESS, REMOVED SEAT BASE AND PANELS. REMOVED #3 CABIN SEAT. FOUND WIRES TO TOE KICK EMER LIGHT ASSY SNAPPED POSSIBLY BY SEAT SWIVEL FUNCTION. FOUND DAMAGE TO BE BEYOND REPAIR. LOCATED PART NUMBER TO LIGHT ASSEMBLY  REMOVED DAMAGED TOE KICK EMER LIGHT ASSY. INSTALLED CUSTOMER SUPPLIED NEW CABIN LIGHT ELEMENT. OPS-CHECKS GOOD. REINSTALLED #3 CABIN SEAT AND ACCESS PANELS. IAW AMM 33-50-00 AND SPM 20-00-00.
